# SDR HALA2023072700159

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 51,330 hours, 8,114 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,337 hours, 6,624 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: EEC201002BX
- Part serial: BX91114
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BTB DURING #2 ENG START ENG2 FADEC SYS FAULT/ENG TYPE DISAGREE NO ENG 2 EGT INDICATIONS. REMOVED AND REPLACED #2 EEC IAW AMM 73-21-34-400-804-A OPERATIONAL TEST OK A/C OK FOR SERVICE.
